MathSciNet Relay Station
MathSciNet bibliographic data
MR2536277 34C25 (47N20)
Cao, Zhongwei; Jiang, Daqing Periodic solutions of second order singular coupled systems. Nonlinear Anal. 71 (2009), no. 9, 3661–3667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement